Volume 5, Issue 4
A New Fast Solver-Monotone MG Method (MMG)

Jun Zou

DOI:

J. Comp. Math., 5 (1987), pp. 325-335.

Published online: 1987-05

Preview Full PDF 190 1771
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-325, author = {Jun Zou}, title = {A New Fast Solver-Monotone MG Method (MMG)}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {4}, pages = {325--335}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9556.html} }
TY - JOUR T1 - A New Fast Solver-Monotone MG Method (MMG) AU - Jun Zou JO - Journal of Computational Mathematics VL - 4 SP - 325 EP - 335 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9556.html KW - AB -
Jun Zou. (1970). A New Fast Solver-Monotone MG Method (MMG). Journal of Computational Mathematics. 5 (4). 325-335. doi:
Copy to clipboard
The citation has been copied to your clipboard